# SDR P2EA00421

- Difficulty date: November 9, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: 005WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Q CHECK, FOUND THE CABIN FLOOR BEEM WEB AT BS 312 RBL 1 WL 207 WITH CRACK L/0.50 W/0.005.   REPAIRED THE CABIN FLOOR BEEM WEB AT BS 312 RBL 1 WL207.
